# SDR 96UAL900640

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186UA
- Make and model: Boeing 747422
- Aircraft serial: 26875
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B145965
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 20,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE FIBERGLASS PANEL WAS FOUND WITH A 35 INCH CRACK.  CRACK HAD PROPAGATED FROM AN EXISTING 18 INCH CRACK THAT WAS PREVIOUSLY REPAIRED.  PANEL IS LOCATED INBOARD OF THE NR 2 ENGINE.   ACCOMPLISHED REPAIR PER GN-MM.
